Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Porous Media

Impact factor: 1.035

ISSN Print: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v9.i8.80
pages 799-806

Resonance and Viscoelastic Poiseuille Flow in a Porous Medium

Muhammad Raheel Mohyuddin
COMSATS Institute of Information Technology, Abbottabad, Pakistan; Department of Physics, Institute for Advanced Studies in Basic Sciences (IASBS), Zanjan 45195, Iran

ABSTRACT

In this note, the exact solution of the oscillatory Poiseuille flow of a viscoelastic fluid in a porous medium is investigated. For small radii of the pipe, the velocity enhancement and the resonance behavior are discussed both numerically and asymptotically for a small diameter of pipe. Approximate resonance frequencies and possible velocity enhancements are obtained and observed graphically.